Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6384
Title: A priori bounds and existence results for nonlinear equations at resonance
Authors: Invernizzi, Sergio
Zanolin, Fabio
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Sergio Invernizzi, Fabio Zanolin, "A priori bounds and existence results for nonlinear equations at resonance", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 63-95.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: Si presentano alcuni risultati riguardanti l'esistenza di limitazioni a priori per le soluzioni (x, $\lambda$) della equazione astratta della equazione astratta $Lx=\left(1-\lambda\right)\mathfrak{A}x+\lambda\mathfrak{N}x$, dove L è lineare Fredholm di indice zero, ed $\mathfrak{A}$ e $\mathfrak{N}$ sono operatori fra spazi norrnati. Usando un'opportuna teoria del grado, si ottengono teoremi di esistenza per equazioni astratte nonlineari in risonanza che consentono di provare l'esistenza di soluzioni periodiche per taluni sistemi differenziali del tipo di Liénard con argomenti deviati.
We present some results on the existence of a priori bounds for pairs (x, $\lambda$) satisfying the functional equation $Lx=\left(1-\lambda\right)\mathfrak{A}x+\lambda\mathfrak{N}x$, L is a linear Fredholm rnapping of index zero, and $\mathfrak{A}$ and $\mathfrak{N}$ are (possibly) nonlinear maps between real normed spaces. The existence of a suitable coincidence degree theory is assumed, and some existence theorems for the equation Lx=$\mathfrak{N}$x are derived. As applications, we study the periodic problem for N-dimensional differential equation of Liénard type with deviating argument.
URI: http://hdl.handle.net/10077/6384
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:
File Description SizeFormat 
InvernizziZanolinRendMat16.pdf2.26 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

486
checked on Feb 24, 2018

Download(s)

250
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.